Infinite discrete sets of limit points of iterative sequences of contiunous functions.
Aequationes mathematicae, Tome 22 (1981), pp. 64-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1981__22_136855,
author = {M. Kuczma and R. Graw},
title = {Infinite discrete sets of limit points of iterative sequences of contiunous functions.},
journal = {Aequationes mathematicae},
pages = {64--69},
year = {1981},
volume = {22},
zbl = {0487.26002},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136855/}
}
M. Kuczma; R. Graw. Infinite discrete sets of limit points of iterative sequences of contiunous functions.. Aequationes mathematicae, Tome 22 (1981), pp. 64-69. http://geodesic.mathdoc.fr/item/AM2_1981__22_136855/